Alert archive / Alabama / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 41, NWS Mobile, AL

February 3, 2006Monroe County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Feb 3, 2006, 8:10 PM CST for Monroe County, Alabama. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 3, 2006, 8:10 PM CST (02:10 UTC)
Expired
Feb 3, 2006, 9:15 PM CST
In force
65 min
Issued by
NWS Mobile, AL
Area
Counties, with a storm outline in the text

County Monroe County, AL

The radar

The Mobile radar (KMOB), 141 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 3, 5:04 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Eglin AFB/Valpar, FL (KVPS), launched 00:00Z, 2.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Eglin AFB/Valpar, FL at 00:00Z on 2006-02-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Eglin AFB/Valpar, FL at 00:00Z on 2006-02-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1359 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMOB 040212
SVRMOB
ALC099-040315-
/O.NEW.KMOB.SV.W.0041.060204T0210Z-060204T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
810 PM CST FRI FEB 3 2006

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...

  MONROE COUNTY IN SOUTH CENTRAL ALABAMA

* UNTIL 915 PM CST

* AT 809 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NETTLEBORO   
  TO WHATELY...MOVING EAST AT 35 MPH.  THE MOST SEVERE STORMS IN THE 
  LINE WERE LOCATED NEAR NETTLEBORO JUST TO THE WEST OF PACKARDS     
  BEND.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PACKARDS BEND BY 820 PM CST
  CLAIBORNE AND FINCHBURG BY 825 PM CST
  TINELA AND HYBART BY 830 PM CST
  FRANKLIN BY 835 PM CST

THESE ARE DANGEROUS STORMS. IF YOU ARE IN THE PATH...PREPARE FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY SHELTER UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3183 8754 3152 8755 3153 8720 3184 8702

$$
2 follow-up statements
000 
WWUS54 KMOB 040259
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
855 PM CST FRI FEB 3 2006

ALC099-040315-
/O.CON.KMOB.SV.W.0041.000000T0000Z-060204T0315Z/
MONROE AL-
855 PM CST FRI FEB 3 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 915 PM CST FOR
NORTHERN MONROE COUNTY...

AT 855 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF STRONG TO SEVERE THUNDERSTORMS CAPABLE OF 
PRODUCING DIME SIZE HAIL. THESE STORMS WERE LOCATED IN A LINE FROM 
JUST WEST OF CORDUROY STATION TO FOUNTAIN.  THE LINE OF STORMS WAS 
MOVING EAST AT 35 MPH.  THE STRONGEST STORMS IN THE LINE WILL LIKELY 
MOVE THROUGH THE BEATRICE AND TUNNEL SPRINGS AREAS THROUGH 
910 PM...PRODUCING DIME SIZE HAIL AND GUSTY WINDS AROUND 50 MPH.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR 
PORTIONS OF SOUTH ALABAMA INCLUDING MONROE COUNTY.

LAT...LON 3183 8728 3152 8755 3153 8720 3183 8696

$$
000 
WWUS54 KMOB 040317
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
915 PM CST FRI FEB 3 2006

ALC099-040325-
/O.EXP.KMOB.SV.W.0041.000000T0000Z-060204T0315Z/
MONROE AL-
915 PM CST FRI FEB 3 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONROE COUNTY WAS 
ALLOWED TO EXPIRE AT 915 PM CST...

THE INTENSITY OF THE THUNDERSTORMS OVER EASTERN MONROE COUNTY HAS 
DROPPED BELOW SEVERE LIMITS.  THE STORMS MAY STILL BE PRODUCING 
SMALL HAIL AND SUDDEN WIND GUSTS AROUND 45 MPH.   

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CST FOR 
PORTIONS OF INTERIOR SOUTH ALABAMA.

LAT...LON 3183 8728 3152 8755 3153 8720 3183 8696

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 3, 7:15 PM CST, 55 minutes earlier.

Area forecast discussion, Feb 3, 7:15 PM CST, 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
715 PM CST FRI FEB 3 2006

.UPDATE...JUST ISSUED A DENSE FOG ADVISORY FOR AREAS ALONG AND SOUTH
OF THE INTERSTATE 10 CORRIDOR IN THE WESTERN FLORIDA PANHANDLE AND
BALDWIN COUNTY OF SOUTHERN ALABAMA. A MOIST SOUTHERLY WIND FLOW IN
ADVANCE OF THE APPROACHING COLD FRONT HAS ALLOWED DENSE FOG TO
DEVELOP OVER COASTAL SECTIONS OF THE FLORIDA PANHANDLE AND SOUTHERN
PARTS OF BALDWIN COUNTY ALABAMA THIS EVENING...AND IF ANYTHING IT
HAS BECOME A LITTLE MORE WIDESPREAD ACROSS SOUTHERN PORTIONS OF
THOSE FOUR COUNTIES THIS EVENING. AS MENTIONED...THE FOG IS MOST
WIDESPREAD AND DENSE ALONG AND SOUTH OF THE INTERSTATE 10
CORRIDOR...AND THIS IS WHERE THE ADVISORY IS IN EFFECT. THIS DENSE
FOG WILL LIKELY PERSIST UNTIL AROUND MIDNIGHT...BY WHICH TIME THE
COLD FRONT IS EXPECTED TO HAVE SWEPT THROUGH THE AREA. BEHIND THE
FRONT...A STRONG NORTHWESTERLY WIND FLOW WILL ALLOW MUCH DRIER AIR
TO FILTER INTO THE REGION...THUS ENDING THE DENSE FOG POTENTIAL.

WILL UPDATE ZONES AGAIN HERE SHORTLY TO ADD DENSE FOG ADVISORY
HEADLINE TO APPROPRIATE ZONES...AS WELL AS TO REMOVE SOME OF THE
COUNTIES IN THE WESTERN HALF OF SEVERE THUNDERSTORM BOX NUMBER 31
FROM THE WATCH. AT THIS TIME...LOOKS LIKE WE WILL BE REMOVING ALL
OUR MISSISSIPPI COUNTIES AS WELL AS CHOCTAW COUNTY OF ALABAMA WITH
THIS UPDATE. DIME SIZE HAIL WAS REPORTED IN ASSOCIATION WITH THE
TSTMS IN CHOCTAW COUNTY AROUND 645 PM.

REFER TO THE MOB WATCH/WARNING/ADVISORY (WWA) SECTION AT THE BOTTOM
OF THIS PRODUCT FOR ALL CURRENT INFORMATION.

12/SHEPHERD

..............PREVIOUS DISCUSSION..................................

.SHORT TERM...CURRENTLY WATCHING A STRONG TO SEVERE LINE OF
THUNDERSTORMS MOVING ACROSS WEST CENTRAL MISSISSIPPI. THIS IS OUT
AHEAD OF AN INTENSIFYING COLD FRONT MOVING THROUGH CENTRAL LA
ASSOCIATED WITH A STRONG S/WV DRIVING DOWN THE BACKSIDE OF A
LONGWAVE TROF OVER EASTERN STATES. A DEVELOPING SFC LOW ACROSS
CENTRAL LA WILL TRACK NE ALONG THE SFC WARM FRONT CURRENTLY
EXTENDING NORTHEASTWARD FROM THE LOW NE TO NEAR MGM AND AUBURN AND
SLOWLY LIFTING NORTH. SOUTH OF THE WARM FRONT SFC TEMPS HAVE WARMED
INTO THE LOWER 70S WHERE SKIES HAVE SCATTERED OUT. MOISTURE RECOVERY
IS LIMITING SFC BASED INSTABILITY AS DEWPOINTS VALUES HAVE BEEN HELD
INTO THE 50S. LOW 60 DEWPOINTS ARE ONLY NOW COMING INTO COASTAL
ALABAMA AND FLORIDA. WITH THE TIMING OF THE THUNDERSTORMS AROUND 6
PM THIS EVENING AND LATER...INSOLATION WILL ALSO BE ON THE DECREASE
AND LIMIT INSTABILITY. HOWEVER...AS STEEP LAPSE RATES CONTINUE TO
OVERSPREAD THE AREA...EXPECT INSTABILITY VALUES TO BE ON THE
INCREASE ESPECIALLY IN THE MIDDLE LEVELS OF THE ATMOSPHERE. WV
IMAGERY INDICATES THE S/W IS ROUNDING THE BASE OF THE TROF AND
SHIFTING NORTHEASTWARD. THIS WOULD INDICATE THE GREATEST FORCING
WILL SLIDE ACROSS NORTHERN SECTIONS OF THE CWA. HAVE ALSO ALIGNED
THE POPS WITH THIS IN MIND...LIKELY ACROSS NORTHERN AREAS TO TO LOW
END SCATTERED ALONG THE COAST.

VISIBLE SATELLITE INDICATES THE LINE IS TRYING TO BACKBUILD TO SOUTH
ACROSS SOUTHCENTRAL LOUISIANA. THIS SHOULD CONTINUE LIFTING EAST AND
NORTHEAST AS THE UPPER SYSTEM AND SFC LOW LIFT NORTHEASTWARD.
BELIEVE THE MAIN THREATS THIS EVENING WILL BE PRIMARILY LARGE HAIL
WITH A SECONDARY THREAT OF DAMAGING WINDS WHERE STORMS CAN BECOME
SFC BASED...AS HAS BEEN REPORTED ACROSS CENTRAL MS. THE BEST CHANCES
OF SEVERE WEATHER WILL BE NORTH OF A HATTIESBURG TO EVERGREEN LINE.
ISOLATED TORNADOES ARE AN OUTSIDE POSSIBILITY ESPECIALLY ACROSS
SOUTHERN AREAS WHERE SFC WINDS REMAIN BACKED. WILL MENTION SEVERE
WORDING IN ALL AREAS WITH THE MOST EMPHASIS ACROSS NORTHERN AREAS.

FRONTAL BOUNDARY SHOULD BE ALMOST OUT OF THE AREA BY MIDNIGHT. AND
AS THE AXIS OF THE UPPER TROUGH PASSES TO THE EAST...STRONG
DOWNGLIDE...INCREASING COND PRES DEFICITS AND COLD ADVECTION WILL
BEGIN IN ERNEST. THUS EXPECT SKIES TO RAPIDLY CLEAR AFTER MIDNIGHT
WITH ONLY SCT CLOUDS IN THE MORNING. WINTER RETURNS FOR SATURDAY AS
STRONG CAA WILL OVERCOME CLEAR SKIES TO HOLD HIGH TEMPS INTO THE 50S
IN MOST PLACES WITH A STRONG NORTHWEST WIND MAKING IT FEEL EVEN
COLDER. SATURDAY NIGHT WILL BE THE COLDEST NIGHT WITH STRONG
RADIATIONAL COOLING AS HIGH PRESSURE SETTLES OVER THE AREA WITH LOWS
FALLING TO BELOW FREEZING ACROSS THE INTERIOR. SUNDAY WILL BE
ANOTHER COOL DAY AS HIGH PRESSURE MOVES TO THE EAST...SOUTHERLY FLOW
WILL RETURN ALONG WITH INCR CLOUDS LATE SUNDAY EVENING. THIS IS IN
ADVANCE OF ANOTHER S/WV AND SFC LOW THAT WILL AFFECT THE AREA ON
MONDAY.

.LONG TERM...(MONDAY THROUGH FRIDAY)...UPPER RIDGE ALONG THE WEST
COAST BREAKS DOWN TEMPORARILY AS DEEP LOW MOVES ONSHORE IN THE PAC
NW. THIS WILL ALLOW ZONAL FLOW TO DEVELOP ACROSS THE SOUTH CENTRAL
US. A PIECE OF THE PREVIOUSLY MENTIONED LOW LOOKS TO BREAK OFF AN BE
SHUNTED SOUTH AROUND THE WEST SIDE OF THE STRONG LOW PRESSURE OVER
THE NORTHEAST. THIS S/WV AND ASSOCIATED SFC LOW THEN TRACK EASTWARD
IN THE UPPER FLOW. THERE IS SOME VARIABILITY ON THE EXACT PLACEMENT
OF THE LOW...BUT CONSENSUS POINTS TO ACROSS THE INTERIOR SOUTHEAST
WHICH PLACES THE GULF IN THE WARM SECTOR OF THE CYCLONE. HOWEVER THE
NARROW TIME WINDOW FOR AIRMASS MODIFICATION ACROSS THE GULF
...ESPECIALLY IN LIGHT OF SHARP DRYING IN THE WAKE OF THIS WEEKENDS
SYSTEM...SHOULD KEEP THUNDERSTORMS OUT OF THE FORECAST. AND HAVE
REMOVED THE THUNDERSTORM CHANCES FOR MONDAY IN LINE WITH SPC
OUTLOOK.

EXTENDED GUIDANCE AGREES ON THE WESTERN US RIDGE AMPLIFYING AND NW
FLOW RETURNING TO THE CENTRAL AND EASTERN US. THIS WILL ALLOW MORE
COLD AIR TO MAKE INTO THE EAST AND KEEP OUR TEMPERATURES BELOW
CLIMATOLOGY FOR MOST OF NEXT WEEK. HPC PREFERS AN EVEN MORE
AMPLIFIED WESTERN RIDGE AND THUS A DEEPER TROF OVER THE EASTERN
STATES THAT WHAT THE 03.00Z GFS INDICATED. EITHER WAY...LOOKS LIKE
WINTER HAS FINALLY RETURNED TO THE EAST.

&&

.MARINE...THAT LOW FORMING BETWEEN BOLIVAR PENINSULA AND SABINE
PASS IN TEXAS IS JUST NOW IN THE ATCHAFALAYA-MISSISSIPPI DELTA
REGION. IT WILL CONTINUE TO INTENSIFY AND MOVE NORTHEAST TOWARD THE
CAROLINAS OVERNIGHT. A STRONG COLD FRONT TRAILING THIS LOW WILL MOVE
PAST THE MARINE AREA TONIGHT QUICKLY BRINGING STRONG WEST WINDS TO
NEAR 30 KNOTS AND GUSTS EXCEEDING GALE FORCE. A STRONG OFFSHORE FLOW
BEHIND THE FRONT WILL GENERATE SEAS FROM NEAR SHORE CAUSING THE
INTERACTION OF DEVELOPING AND DECAYING WAVE GROUPS MEANING SEAS
HIGHER THAN BRETSCHNEIDER METHODOLOGY WOULD INDICATE. HOWEVER THIS
COULD BE SOMEWHAT MITIGATED BY DIFFUSION AROUND THE SHOAL WATER OF
THE SOUTHWEST PASS REGION... PARTICULARLY IN LARGER WAVES OF LONGER
WAVELENGTH..AND ARRIVING IN MOB MARINE AREA. NONETHELESS CHOSE TO
BIAS TOWARD SAFETY AND OVER-FORECAST JUST  A BIT. EXPECT THIS
SITUATION WOULD PERSIST THROUGH SATURDAY MORNING AND SLOWLY DIMINISH
OVERNIGHT SATURDAY INTO SUNDAY AS A HIGH BUILDS OVER THE AREA. A
MODERATE ONSHORE FLOW WILL RETURN MONDAY AS THE HIGH MOVES OVER THE
WESTERN ATLANTIC...FOLLOWED BY ANOTHER COLD FRONT MONDAY NIGHT.

&&

.FIRE WEATHER...DRIER/COOLER CONDITIONS WILL PREVAIL THROUGH THE
WEEKEND WITH AFTERNOON RELATIVE HUMIDITIES FALLING TO NEAR 35
PERCENT FOR LESS THAN FOUR CONSECUTIVE HOURS ON SATURDAY. CURRENTLY
THERE ARE NO WATCHES OR WARNINGS ARE ANTICIPATED FOR THE WEEKEND
THOUGH AFTERNOON RELATIVE HUMIDITIES WILL HAVE TO BE CLOSELY
MONITORED ESPECIALLY ON SUNDAY AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      43  59  34  59 /  20   0   0   0
PENSACOLA   46  61  35  62 /  30   0   0   0
DESTIN      48  61  41  60 /  30   0   0   0
EVERGREEN   47  57  29  57 /  50   0   0   0
WAYNESBORO  41  56  30  59 /  50   0   0   0
CAMDEN      42  53  28  56 /  60   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...DENSE FOG ADVISORY UNTIL MIDNIGHT SATURDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN.

     SMALL CRAFT ADVISORY GMZ630-650-670.

FL...DENSE FOG ADVISORY UNTIL MIDNIGHT SATURDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
     COASTAL SANTA ROSA.

     SMALL CRAFT ADVISORY GMZ655-675.

MS...NONE.

&&

ST/LT...JC
MARINE...BD
Hazardous weather outlook, Feb 3, 5:20 PM CST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
520 PM CST FRI FEB 3 2006

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-041200-
BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-CONECUH-
COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-GEORGE-
GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
520 PM CST FRI FEB 3 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST ALABAMA...INLAND
SOUTHEAST MISSISSIPPI...AND THE WESTERN PORTION OF THE FLORIDA
PANHANDLE.

.DAY ONE...TONIGHT...

AN AREA OF LOW PRESSURE OVER SOUTH CENTRAL MISSISSIPPI LATE THIS
AFTERNOON WILL MOVE EAST ACROSS SOUTHWESTERN ALABAMA DURING THE
EVENING HOURS. A MOIST SOUTHERLY WIND FLOW IN ADVANCE OF THE LOW
WILL BRING INCREASING MOISTURE AND INSTABILITIES TO THE REGION THIS
EVENING.  A BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS OVER
CENTRAL MISSISSIPPI WILL MOVE EAST ACROSS THE AREA THROUGH THE
EVENING HOURS...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL
1100 PM. SOME SEVERE THUNDERSTORM WARNINGS WILL POSSIBLY BE ISSUED
THIS EVENING...ESPECIALLY ALONG AND NORTH OF A WAYNESBORO...GROVE
HILL...GREENVILLE LINE. THE PRIMARY THREAT OF SEVERE WEATHER IN
ASSOCIATION WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS.
THERE IS ALSO A THREAT OF AN ISOLATED TORNADO WITH SOME OF THE
STORMS AS LOW LEVEL SHEAR IS SUFFICIENT. THE SEVERE THREAT WILL END
FROM WEST TO EAST ACROSS THE AREA THIS EVENING...WITH ALL THE STORMS
BEING EAST OF THE ENTIRE REGION BY AROUND MIDNIGHT.

MAKE SURE NOAA ALL HAZARDS WEATHER RADIOS HAVE A GOOD BATTERY
BACKUP...IN CASE SEVERE WEATHER WARNINGS BECOME NECESSARY AND POWER
OUTAGES OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A STRONG OFFSHORE WIND AND HIGH SEAS WILL BE HAZARDOUS TO BOATING
OPERATIONS...ESPECIALLY FOR SMALLER CRAFT...THROUGH SATURDAY
EVENING. OVER LAND AREAS...NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS FOR
SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON AND EVENING.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 3, 6:05 PM CSTSevere Thunderstorm WarningMOBChoctaw55 min
Feb 3, 6:21 PM CSTSevere Thunderstorm WarningMOBWashington54 min
Feb 3, 6:51 PM CSTSevere Thunderstorm WarningMOBClarke54 min
Feb 3, 6:57 PM CSTDense Fog AdvisoryMOB5 hr
Feb 3, 7:51 PM CSTSevere Thunderstorm WarningMOBClarke39 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.